# SDR JR2R20250929913

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Strap
- Condition: Chafed
- Location: Zone 800
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

147AL, MID AVIONICS-COMPARTMENT ACCESS DOOR, STRAP IS CHAFED OUT OF LIMITS.   REPAIRED
